# SDR 2002F00026

- Difficulty date: November 23, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N266US
- Make and model: Boeing 727251
- Aircraft serial: 19985
- System (JASC): 3150 · Central Warning
- Part: Control Box
- Part number: 656021132
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: TX
- How discovered: C
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXIING SPEED BRAKE/FLAP WARNING TEST FAILED A/C RETURNED TO GATE AURAL WARNING BOX WAS REPLACED PER MM 31-26.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
